Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 113, NWS Milwaukee, WI

August 9, 2025Milwaukee County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 9, 2025, 5:47 PM CDT for Milwaukee County, Waukesha County, Wisconsin. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2025, 5:47 PM CDT (22:47 UTC)
Expired
Aug 9, 2025, 6:03 PM CDT
In force
16 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Milwaukee County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 32 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2025-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1553 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2025-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1553 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

010 
WUUS53 KMKX 092247
SVRMKX
WIC079-133-092330-
/O.NEW.KMKX.SV.W.0113.250809T2247Z-250809T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
547 PM CDT Sat Aug 9 2025

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  West central Milwaukee County in southeastern Wisconsin...
  Northeastern Waukesha County in southeastern Wisconsin...

* Until 630 PM CDT.

* At 546 PM CDT, a severe thunderstorm was located over Waukesha,
  moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
  Menomonee Falls, Pewaukee, Elm Grove, West Milwaukee, Butler, State
  Fair Park, Milwaukee Co Zoo, and AmFam Field.

Other landmarks included are the following Locations Timmerman
Airport and Froedert & the Medical College.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4293 8824 4306 8833 4317 8805 4302 8795
TIME...MOT...LOC 2246Z 223DEG 21KT 4301 8820 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BOXELL
1 follow-up statement
966 
WWUS53 KMKX 092303
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
603 PM CDT Sat Aug 9 2025

WIC079-133-092313-
/O.CAN.KMKX.SV.W.0113.000000T0000Z-250809T2330Z/
Milwaukee WI-Waukesha WI-
603 PM CDT Sat Aug 9 2025

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MILWAUKEE AND
NORTHEASTERN WAUKESHA COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 4293 8824 4306 8833 4317 8805 4302 8795
TIME...MOT...LOC 2302Z 223DEG 21KT 4308 8810 

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:01 PM CDT, 2 hours 46 minutes earlier. Its key messages:

  • Showers and storms expected across the area this afternoon/evening, with additional development possible after midnight. A few storms could be strong with damaging winds through this evening, with torrential downpours accompanying all storms.
  • Additional periods of storms expected Sunday afternoon into Monday, posing additional heavy rainfall potential. A Flood Watch remains in effect through 7 AM Monday morning for areas northwest of Milwaukee.
  • Hot and humid through the rest of this afternoon, with heat indices in the upper 90s to near 100 over southeast Wisconsin.
  • High swimming risk continues into this evening at all Lake Michigan beaches.&&
Area forecast discussion, Aug 9, 3:01 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
301 PM CDT Sat Aug 9 2025

.KEY MESSAGES...

- Showers and storms expected across the area this
afternoon/evening, with additional development possible after
midnight. A few storms could be strong with damaging winds through
this evening, with torrential downpours accompanying all storms.

- Additional periods of storms expected Sunday afternoon into
Monday, posing additional heavy rainfall potential. A Flood Watch
remains in effect through 7 AM Monday morning for areas northwest of
Milwaukee.

- Hot and humid through the rest of this afternoon, with heat
indices in the upper 90s to near 100 over southeast Wisconsin.

- High swimming risk continues into this evening at all Lake
  Michigan beaches.&&

.SHORT TERM...
Issued 300 PM CDT Sat Aug 9 2025

Tonight through Sunday night:

Synopsis/Mesoanalysis: A weak surface boundary is working into
southern Wisconsin this afternoon, encouraging shower and storm
development from the Madison metro north into the Fox River Valley.
Lift from the surface boundary is being further supported by subtle
MCV extending from central Wisconsin into the Wisconsin River
Valley, with an additional MCV apparent over the Waterloo, IA
vicinity. Expect shower and storm activity to continue sagging south
and east with the surface boundary through the remainder of the
afternoon, with additional storm development anticipated this
evening as the Waterloo MCV tracks into southern Wisconsin. An
isolated strong to severe storm is possible in this activity, with
damaging winds being the primary concern. A brief lull may follow
the evening activity, with additional storm development anticipated
after midnight as the low level jet ramps up. Torrential downpours
will be possible in this evening's & overnight's storms, which could
lead to hydro impacts across the area, with the greatest potential
for impacts (particularly any flash flooding) in areas experiencing
multiple rounds of storms. Additional storm development is
anticipated Sunday afternoon into Monday morning, with development
corridors being highly dependent on MCV's & where the progressing
surface boundary settles following tonight's convection. Additional
torrential downpours and flooding potential will exist in these
storms, with potential once more being maximized in areas of
training. A Flood Watch remains in effect through 7 AM Monday to the
northwest of the Milwaukee metro, where training potential will be
greatest.

Rest Of This Afternoon & Tonight: Heat and humidity will continue,
with heat indices in the upper 90s over southeastern Wisconsin. A
few spots will briefly climb to the 100 degree mark over this part
of the area. A high swimming risk continues through the first part
of this evening at Ozaukee and Sheboygan County beaches, with a
moderate swimming risk further south. Exercise extreme caution if
heading lakeside through this evening.

Quigley

&&

.LONG TERM...
Issued 300 PM CDT Sat Aug 9 2025

Monday through Saturday:

Synopsis: The surface boundary at the center of the short term's
shower and storm chances will linger across southern Wisconsin
during the Monday-Tuesday timeframe, supporting additional periods
of showers and thunderstorms. Much like in the short term period,
weak wind shear should keep severe potential lower in any Monday-
Tuesday activity, though a still very humid air mass will support
additional torrential downpour potential (particularly on Monday).
Additional hydrologic impacts are thus possible in early week
thunderstorms, particularly in regions experiencing repeated rounds
of heavy rainfall. What's left of the surface boundary will push
east of the region Tuesday night, resulting in a brief period of
west-northwest winds & slightly less humid conditions through
Wednesday. The briefly lower humidity will be short-lived, as re-
establishing south-southeasterly winds will push dew points upward
Wednesday night through Saturday. Additional periods of showers and
storms return to the forecast during this time period as
temperatures gradually trend upward.

Monday through Tuesday: With a surface boundary still draped across
the area, additional periods of showers and embedded storms are
forecast. Chances for storms are overall higher Monday relative to
Tuesday (~40-60% Monday compared to ~15-30% Tuesday), with activity
expected to shutdown entirely by Tuesday night as the responsible
boundary pushes east of the region. Shear will remain weak through
the entirety of this time frame, making severe potential overall low
in any storm development. Still elevated humidity & precipitable
waters pooled along the surface boundary, however, will support the
continued possibility for heavy downpours. Could thus continue to
see more minor hydro impacts (urban/small stream flooding, small
rises on area rivers/creeks) through Tuesday afternoon. Have
maintained the 12Z Monday end time of the Flood Watch in this
forecast, but will continue to monitor trends in the coming
updates.

Quigley

&&

.AVIATION...
Issued 300 PM CDT Sat Aug 9 2025

VFR conditions continue into this afternoon at all southern
Wisconsin terminals. Already reflected in current observations,
southerly winds will become gusty through early evening. SHRA and
TSRA development remains likely this afternoon and evening as a
surface front slowly sags into southern Wisconsin. Have continued
prevailing mentions at all terminals in the 15Z update, and will
continue to monitor timing trends. Precip will be accompanied by
reduced VIS readings, which will result in temporary reductions in
flight categories. Periods of SHRA & TSRA will continue into the
overnight hours, with CIGs gradually lowering approaching daybreak
on Sunday.

Quigley

&&

.MARINE...
Issued 300 PM CDT Sat Aug 9 2025

1002 mb low pressure will linger across Manitoba into this evening,
with 1024 mb high pressure remaining centered over the Mid-Atlantic
states. Placed between the two surface features, breezy southerly
winds will continue across the open waters through the first half of
tonight. Prevailing southerlies will gradually decrease after
midnight as the aforementioned surface high migrates east into the
Atlantic Ocean. Generally southerly winds will continue into the day
on Sunday as a weak surface front moves into western Wisconsin,
ultimately stopping short of the open waters. Periods of showers and
storms are forecast this evening through Sunday night. Widespread
severe weather is not expected, though a few storms could produce
brief gusty winds. Winds will trend south to southwesterly during
the day Monday as 1002 mb low pressure moves into the Hudson Bay.

Breezy southerly winds will continue in nearshore zones through the
rest of this afternoon, with widespread 22-25 knot gusts
anticipated. The gusts will be accompanied by elevated wave heights,
particularly from Port Washington and points north. Gusts and wave
heights will gradually taper from south to north through this
evening, with decreasing trends continuing after midnight. A Small
Craft Advisory thus remains in effect until 7 PM CDT from Port
Washington south to Winthrop Harbor, and until 10 PM CDT from Port
Washington to Sheboygan. Periods of showers and thunderstorms are
forecast this evening through early Monday morning. A few storms
could produce gusty winds, particularly this evening.

Quigley

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement...WIZ052-WIZ060 until 10 PM Saturday.

     Flood Watch...WIZ046-WIZ047-WIZ051-WIZ052-WIZ056-WIZ057-WIZ058-
     WIZ059-WIZ062-WIZ063-WIZ064-WIZ067-WIZ068-WIZ069 until 7
     AM Monday.

LM...Small Craft Advisory...LMZ643 until 10 PM Saturday.

     Small Craft Advisory...LMZ644-LMZ645-LMZ646 until 7 PM
     Saturday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, X, and YouTube at:
www.facebook.com/NWSMilwaukee
www.x.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 9, 2:21 PM CDT, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
221 PM CDT Sat Aug 9 2025

WIZ046-047-051-052-056>060-062>072-101930-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
221 PM CDT Sat Aug 9 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A High Swim Risk is expected at Ozaukee and Sheboygan County
beaches, and a Moderate Swim Risk is in effect for Milwaukee,
Racine, and Kenosha Counties through early evening. Breaking waves
and currents are expected. Stay away from dangerous areas, such
as piers, breakwalls, and river outlets. Swimming is not advised
in areas of high swim risk.

A Flood Watch is in effect for the potential for flash flooding
mainly north and west of the Milwaukee metro area for this
evening into Monday morning. Multiple rounds of thunderstorms
with heavy rain are forecast. Damaging thunderstorm wind gusts are
also possible, especially through early evening.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

A Flood Watch will remain in effect for the potential for flash
flooding mainly north and west of the Milwaukee metro area into
Monday morning. Multiple rounds of thunderstorms with heavy rain
are forecast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

LMZ643>646-101930-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
221 PM CDT Sat Aug 9 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Small Craft Advisory remains in effect through this evening.

Thunderstorm chances return this evening. A few storms could
produce gusty winds.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorm chances linger into next week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-101930-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
221 PM CDT Sat Aug 9 2025

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

Thunderstorm chances return tonight. A few storms could produce
gusty winds.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorm chances linger into next week.

www.weather.gov/mkx

In the hours before

Special weather statement, Aug 9, 1:17 PM CDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
117 PM CDT Sat Aug 9 2025

WIZ046-047-056-057-091900-
Columbia WI-Green Lake WI-Marquette WI-Sauk WI-
117 PM CDT Sat Aug 9 2025

...STRONG THUNDERSTORMS WILL IMPACT GREEN LAKE...COLUMBIA...MARQUETTE
AND SAUK COUNTIES THROUGH 200 PM CDT...

At 116 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Westfield to 11 miles
northeast of Spring Green. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Baraboo, Portage, Reedsburg, Berlin, Columbus, Prairie Du Sac, Sauk
City, Wisconsin Dells, Lake Wisconsin, Lodi, Lake Delton, Poynette,
Pardeeville, Randolph, Fall River, Montello, Markesan, West Baraboo,
Westfield, and Princeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4398 8889 4364 8889 4363 8901 4329 8901
      4329 8971 4324 8977 4320 9017 4364 8990
      4364 8960 4398 8960
TIME...MOT...LOC 1816Z 243DEG 42KT 4401 8948 4332 8997

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

BOXELL
Special weather statement, Aug 9, 2:46 PM CDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
246 PM CDT Sat Aug 9 2025

WIZ058-092030-
Dodge WI-
246 PM CDT Sat Aug 9 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN DODGE COUNTY
THROUGH 330 PM CDT...

At 246 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fall River, or near Columbus, moving northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Beaver Dam, Waupun, Columbus, Lomira, Burnett, Fox Lake, Brownsville,
Danville, South Beaver Dam, Atwater, Astico, and Leipsig.

This includes U.S. Highway 151 between mile markers 120 and 146.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4327 8901 4345 8901 4363 8897 4363 8844
TIME...MOT...LOC 1946Z 221DEG 17KT 4339 8896

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

BOXELL
Special weather statement, Aug 9, 3:06 PM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
306 PM CDT Sat Aug 9 2025

WIZ051-052-058-059-063>065-092030-
Dodge WI-Waukesha WI-Sheboygan WI-Washington WI-Fond Du Lac WI-
Jefferson WI-Dane WI-
306 PM CDT Sat Aug 9 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN FOND DU LAC...
NORTHWESTERN WAUKESHA...SOUTHEASTERN DANE...WASHINGTON...JEFFERSON...
EASTERN DODGE AND SOUTHWESTERN SHEBOYGAN COUNTIES THROUGH 330 PM
CDT...

At 304 PM CDT, Doppler radar was tracking strong thunderstorms
developing along a line extending from near Theresa to near
Stoughton. This line of development is moving southeast at 25 mph.
Once storms develop individual storms will move to the northeast.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
West Bend, Watertown, Hartford, Stoughton, Fort Atkinson, Jefferson,
Lake Mills, Edgerton, Mayville, Slinger, Kewaskum, Horicon, Waterloo,
Juneau, Okauchee Lake, Oconomowoc, Johnson Creek, Lomira, Deerfield,
and Campbellsport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4364 8788 4354 8799 4354 8804 4350 8804
      4284 8879 4285 8934 4365 8846
TIME...MOT...LOC 2004Z 286DEG 22KT 4352 8838 4295 8921

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

BOXELL
Special weather statement, Aug 9, 3:41 PM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
341 PM CDT Sat Aug 9 2025

WIZ051-052-058>060-063>066-092145-
Dodge WI-Waukesha WI-Milwaukee WI-Sheboygan WI-Washington WI-
Ozaukee WI-Fond Du Lac WI-Jefferson WI-Dane WI-
341 PM CDT Sat Aug 9 2025

...STRONG THUNDERSTORMS WILL IMPACT OZAUKEE...SOUTHEASTERN FOND DU
LAC...NORTHWESTERN MILWAUKEE...NORTHERN WAUKESHA...EASTERN DANE...
WASHINGTON...NORTHERN JEFFERSON...EASTERN DODGE AND SHEBOYGAN
COUNTIES THROUGH 445 PM CDT...

At 339 PM CDT, Doppler radar was tracking a large area of strong
thunderstorms along a line extending from near Elkhart Lake to near
Lake Mills. Movement of this line was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Northern Milwaukee, Sheboygan, Wauwatosa, Brookfield, Menomonee
Falls, West Bend, Watertown, Mequon, Hartford, Whitefish Bay,
Pewaukee, Brown Deer, Grafton, Cedarburg, Port Washington, Sussex,
Hartland, Plymouth, Sheboygan Falls, and Delafield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4356 8779 4346 8780 4337 8788 4326 8791
      4318 8788 4314 8790 4310 8789 4311 8909
      4389 8815 4389 8773 4381 8773 4376 8770
      4374 8771 4370 8770
TIME...MOT...LOC 2039Z 252DEG 27KT 4387 8793 4307 8886

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

BOXELL
Special weather statement, Aug 9, 4:44 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
444 PM CDT Sat Aug 9 2025

WIZ052-059-060-065-066-092215-
Waukesha WI-Milwaukee WI-Sheboygan WI-Washington WI-Ozaukee WI-
444 PM CDT Sat Aug 9 2025

...STRONG THUNDERSTORMS WILL IMPACT OZAUKEE...NORTHERN MILWAUKEE...
NORTHERN WAUKESHA...SOUTHEASTERN WASHINGTON AND SOUTHEASTERN
SHEBOYGAN COUNTIES THROUGH 515 PM CDT...

At 444 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 9 miles east of Sheboygan
to Lisbon. Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Northern Milwaukee, Sheboygan, Wauwatosa, Brookfield, Menomonee
Falls, Mequon, Whitefish Bay, Pewaukee, Brown Deer, Grafton,
Cedarburg, Port Washington, Sussex, Hartland, Delafield, Jackson, Fox
Point, Saukville, Bayside, and Thiensville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4368 8770 4357 8779 4349 8779 4338 8787
      4326 8791 4318 8788 4312 8790 4310 8788
      4310 8844 4373 8771
TIME...MOT...LOC 2144Z 255DEG 24KT 4376 8755 4314 8825

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

BOXELL
Local storm report, Aug 9, 5:12 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
512 PM CDT Sat Aug 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Tstm Wnd Dmg     Menomonee Falls         43.18N 88.12W
08/09/2025                   Waukesha           WI   Law Enforcement

            Menomonee Falls PD reports multiple large
            branches and a few 7 to 8 inch diameter
            trees down, with at least one of those
            toppling some power lines.

&&

BHS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 12:37 PM CDTSpecial Weather StatementMKXSauk38 min
Aug 9, 1:17 PM CDTSpecial Weather StatementMKXColumbia, Green Lake, Marquette, Sauk43 min
Aug 9, 2:46 PM CDTSpecial Weather StatementMKXDodge44 min
Aug 9, 3:06 PM CDTSpecial Weather StatementMKXDodge, Jefferson, Washington24 min
Aug 9, 3:26 PM CDTSpecial Marine WarningMKX2 hr
Aug 9, 3:41 PM CDTSpecial Weather StatementMKXDodge, Ozaukee, Sheboygan, Washington64 min
Aug 9, 4:03 PM CDTSpecial Marine WarningMKX87 min
Aug 9, 4:44 PM CDTSpecial Weather StatementMKXOzaukee31 min
Aug 9, 5:11 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Waukesha34 min
Aug 9, 5:15 PM CDTAreal Flood AdvisoryMKXMilwaukee, Ozaukee, Washington, Waukesha3 hr
Aug 9, 5:20 PM CDTSpecial Marine WarningMKX115 min
Aug 9, 6:32 PM CDTSpecial Weather StatementMKXMilwaukee13 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.